English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90453/105672 (86%)
Visitors : 12107782      Online Users : 760
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 資訊工程學系 > 會議論文 >  Item 310904400/79166

    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/79166

    Title: Fault-tolerant Hamiltonicity of Crossed Cubes with Path Faults
    Authors: 龔自良;KUNG, TZU-LIANG
    Contributors: 資訊工程學系
    Keywords: Interconnection network;Crossed cube;Path;Embedding;Fault tolerance
    Date: 2013.03
    Issue Date: 2013-12-26 19:08:23 (UTC+8)
    Abstract: The crossed cube CQn is an important variant of the hypercube Qn and possesses many desirable properties for interconnection networks. This paper shows that in CQn with fv faulty vertices and fe faulty edges there exists a fault-free path of length ℓ between any two distinct fault-free vertices for each ℓ satisfying 2n−1−1≤ℓ≤2n−fv−1 provided that fv+fe≤n−3, where the lower bound of ℓ and the upper bound of fv+fe are tight for some n. Moreover, this result improves the known result that CQn is (n−3)-Hamiltonian connected.
    Relation: The 2nd International Conference on Engineering and Applied Science (2013 ICEAS); 407(1–3):110–116
    Appears in Collections:[資訊工程學系] 會議論文

    Files in This Item:

    File SizeFormat

    All items in ASIAIR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback